Optical beams in nonlocal nonlinear media: A variational solution of the Laguerre-Gauss form
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2008, Vol. 57 Issue (8): 5001-5006    
CLASSICAL AREA OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search  |   
Optical beams in nonlocal nonlinear media: A variational solution of the Laguerre-Gauss form
Dai Ji-Hui, Guo Qi
华南师范大学光子信息技术实验室,广州 510631
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn